# SDR QXEA9800815

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820PH
- Make and model: Dhav DHC8102
- Aircraft serial: 63
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: 85545002011
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING RUDDER UPPER RADIUS ROD HINGE FITTING ASSEMBLY GOUGED BEYOND LIMITS.  REPLACED UPPER HINGE FITTING ASSEMBLY IAW DHC8 SRM 55-40-00.
